# SDR SWAA061060

- Difficulty date: March 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 8,453 hours, 4,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING.  INSTALLED COVER PER MM.
